Adalat CC Reviews
For entire years I have been fine while I was on this medication, however, lately, I have developed a very disturbing side effect and for a couple of weeks now I am dealing with some intense and severe itchy rash approximately all over my body. In the beginning I was thinking that I was having dry skin but later some hot flashes came. After this I was thinking that I am going through my menopause period. A little bit later I have got the swollen ankles and swollen legs so my doctor said that I should take HCTZ with that thing. oh my god, that is contradicted to this drug. Now my hair has almost completely fallen out, it has gone much more worse than how it used to be in the past, it is completely unrecognizable now, besides that, I have hot flashes now, my beautiful skin is not so beautiful now, it has gone extremely bad and I have rashes plus HA and many many others. In a couple of days I am going to visit my doctor and this time I’m going to make him stop giving me all these drugs all at once. After I am going to stop all his stupid medications I am sure that I will be searching for a new doctor, more competent one. as for this drug, adalat cc, I wouldn’t recommend it. you can take it at your own risk but trust me, I have been on this drug and it is awful.